Publications

Year       Areas   

Year: 2006
9. 
Felmer P, Quaas A, Tang M. On uniqueness for nonlinear elliptic equation involving the Pucci´s extremal operator. Journal of Diff. Equation 2006;226(1):80-98. [Digital version] [Bibtex]
10. 
Correa R, Gajardo P, Thibault L. Subdifferential representation formula and subdifferential criteria for the behavior of nonsmooth functions. Nonlinear Anal. 2006;65(4):864-891. [Digital version] [Bibtex]

Year: 2005
1. 
Correa R, Gajardo P. Eigenvalues of Set-valued operators in Banach spaces. Set-Valued Anal. 2005;13(1):1-19. [Digital version] [Bibtex]
2. 
Busca J, Esteban M, Quaas A. Nonlinear Eigenvalues and Bifurcation problems for Pucci´s Operator. Ann. Inst. Henri Poincare, Analyse non lineaire 2005;22(2):187-206. [Bibtex]
3. 
Alvarez F, Correa R, Gajardo P. Inner estimation of the eigenvalue set and exponential series solutions to differential inclusions. J. Convex Anal. 2005;12(1):1-11. [Digital version] [Bibtex]

Year: 2004
1. 
Flores I. A resonance phenomenon for ground states of an elliptic equation of Emden-Fowler type. 2004. [Bibtex]
2. 
Hernández E, Rodríguez R. Finite Element approximation of spectral acoustic problems on curved domains. Numeritche Mathematik 2004;97:131-158. [Digital version] [Bibtex]
3. 
Hernández E. Approximation of the vibration modes of a plate coupled with a fluid by low-order isoparametric finite elements. ESAIM: M2AN (Mathematical Modelling and Numerical Analysis) 2004;38:1055-1070. [Bibtex]
4. 
Quaas A. Existence of Positive Solutions to a ´semilinear´ equation involving the Pucci´s operator in a convex domain. Differential Integral Equation 2004;17(5-6):481-494. [Bibtex]
5. 
Felmer P, Quaas A. Positive Radial Solutions to a ´semilinear´ equation involving the Pucci´s operator. J. Differential Equation 2004;199(2):376-393. [Bibtex]

Year: 2003
1. 
Gajardo P, Seeger A. Epsilon-eigenvalues of multivalued operators. Set-Valued Anal. 2003;11(3):273-296. [Digital version] [Bibtex]
2. 
Hernández E, Rodríguez R. Finite Element approximation of spectral problems with Newman Boundary Conditions on Curved Domains. Mathematics of computation 2003;72:1099-1115. [Digital version] [Bibtex]
3. 
Hernández E, Hervella-Nieto L, Rodríguez R. Computation of the vibration modes of plates and shells by low order MITC quadrilateral finite elements. Computers and structures 2003;81:615-628. [Digital version] [Bibtex]
4. 
Hernández E, Hervella-Nieto L, Rodríguez R, Liberman E, Durán R. Error stimated for low order isoparametric quadrilateral finite elements for plates. SIAM Journal on Numerical Analysis 2003;41:1751-1752. [Digital version] [Bibtex]
5. 
Felmer P, Quaas A. On Critical Exponents for Pucci´s Extremal Operators. Ann. Inst. Henri Poincare, Analyse non lineaire 2003;20(5):843-865. [Bibtex]

Year: 2002
1. 
Hernández E, Hervella-Nieto L, Rodríguez R. Computation of the vibration modex of plates and shells coupled with a fluid. Computational machanics 2002;21:2453-2162. [Bibtex]
2. 
Felmer P, Quaas A. Critical Exponents for Pucci´s Extremal Operators. C.R. Acad. Sci. Paris (I) 2002;335:909-914. [Bibtex]
3. 
Felmer P, Quaas A. On The Strong Maximum Principle for Quasilinear Elliptic Equations and Systems. Adv. in Differential Equation 2002;7:25-46. [Bibtex]
4. 
Busca J, Quaas A. Qualitative Properties for Semilinear Elliptic Systems with Non-Lipschitz Nonlinearity. Nonlinear Analysis TMA 2002;50(3):299-312. [Bibtex]

Year: 2000
1. 
Bamón R, Del Pino M, Flores I. Ground states of semilinear elliptic equations: a geometric approach. 2000. [Bibtex]
2. 
Bamón R, Del Pino M, Flores I. Positive solutions of elliptic equations in R^N with a super-subcritical nonlinearity. 2000. [Bibtex]

Year: 1998
1. 
Hernández E, Gatica G, Mellado M. A domain decomposition method for linear exterior boundary value problems. Applied Mathematical Letters 1998;11(6):1-9. [Bibtex]

Results 251 - 272 of 272
«StartPrev11NextEnd»
JA slide show